# SDR AALA20180911002

- Difficulty date: September 10, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N933AM
- Make and model: Airbus A321-231
- Aircraft serial: 7564
- Aircraft time: 5,084 hours, 1,926 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 EMERGENCY EXIT DOOR DAMPENER CYLINDER PRESSURE WAS LOW.  SERVICED THE CYLINDER IAW AMM 52-22-00.
